Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

History of panic attack and now post menopausal. Feeling anxious and tingling foot. Should I take bp medicine?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 1994
Answered : 5492 Questions
Question
hi i am 52 yrs female... i am asthmatic fom childhood and now post menopausal .i have history of panic attacks too .i take 25 units of botox since 2 yrs for cosmetic purpose on forhead . my husband not well since2 weeks .i feel anxious and tingling in my left foot and little numbing sensation some times in left cheek .my cholestol is 203 trigly are 109 .non diabatic .bp since 2 weeks in range of 131/79 to 141/90.pl tell me should i take bp med and am i getting tias// i have acidity and globus sensation for which i am being treated with nexpro -40
Posted Fri, 26 Oct 2012 in General Health
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Hi XXXXXXX,
Thank you for contacting Healthcare magic.
First of all, let me reassure you that you are not suffering from any serious problem.
Cholesterol is mildly elevated. You should take a low fat low cholesterol diet and do exercises such as walking for 20 minutes per day. There is no need of medicines for cholesterol.
BP is also in the normal range. Please check it once a week. Do not take extra salt in the diet and avoid pickles, chaat items, packed and processed food, etc. If the diastolic (lower) BP is more than 90 and systolic (upper) is more than 160, you should start BP medications.
Please also check your serum homocysteine.
I am sure your husband would improve (as I mentioned in my earlier report).
Please do not worry and take care of your health.
Please get back if you have any more queries.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
 
Follow-up: History of panic attack and now post menopausal. Feeling anxious and tingling foot. Should I take bp medicine? 48 minutes later
hi doc thanx for all the ans ... pls tell me in which case is dsa needed for my husband at this stage i.e wat symtoms now will need dsa his slur sounds little more today ...is it worrisome
thanx
 
 
Answered by Dr. Sudhir Kumar 19 minutes later
Hi,
Thank you for getting back.
If CT angio is clear cut and there is no diagnostic confusion, DSA is not needed. However, if the radiologist was not sure of his findings on CT angio, DSA may be required.
Regarding the slur, don't worry.
Please watch for any weakness or numbness on right hand side (arm or leg). If that happens, you should take him to hospital early. Otherwise, no need to worry.
Best wishes,
Dr Sudhir Kumar MD (Medicine) DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: History of panic attack and now post menopausal. Feeling anxious and tingling foot. Should I take bp medicine? 16 minutes later
any chance of opening 100 percent carotid ?/ is it very XXXXXXX to have it blocked and how much rest needed after this episode?
 
 
Answered by Dr. Sudhir Kumar 29 minutes later
Generally, in people with 100% carotid block on one side, blood supply reaches by branches on the other side, something, called as collateral branches. Inside the brain, blood vessels unite to form a circle (called circle of Willis), so, blood from one side can reach to other side also.
In your husband's case, the fact that he hardly has any problems (except for mild slurring) suggests that his left side is getting blood supply (despite the 100% block) and this happens with collateral supply from the right side.
100% block can not be opened. And there is no need to do so as there is supply from the other side in this case.
Two weeks rest should be fine.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor